# SDR SWAA2013121123135

- Difficulty date: December 5, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 21,154 hours, 12,442 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Condition: Faulty
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR NOTICED IN FWD GALLEY ON DESCENT FLIGHT ATTENDANT NOTICED TRACE OF SMOKE.  FOUND FWD COFFEE MAKER RACK J6 HARNESS BURNING BLACK AREA AT HOLD DOWN CLAMP ON BACK OF COMPARTMENT.  R & R FWD COFFEE MAKER RACK & HARNESS ASSEMBLY IAW MM.
